Posts Tagged ‘heart attack

Asprin in elderly could be a cause of stoke and internal bleeding. Australians were the pioneers to warn the use of the drug without physician’s advice. Team@CMHF

Statins in post menopausal women with caution

Posted by: admin on: February 6, 2012

A new study in the Archives of Internal Medicine found that statins increase the risk of getting diabetes by 71 percent in post-menopausal women. Since diabetes is a major cause of heart disease, this study calls into question current recommendations and guidelines from most professional medical associations and physicians. The recommendation for women to take […]

Stopping medicine, on your own, could be harmful

Posted by: admin on: December 23, 2011

In India, many patients start and stop medication on their own. Self medication is BAD but stopping a medicine without treating doctor’s knowledge may create life threatening problems. Team@CMHF


CMHF Accredited by Maharashtra Medical Council

Subscribe to our Posts

Enter your email address:



  • drchasrani: Difficult to get such a data, authenticated at that. Try Times of India online library
  • rakesh pore: hi, where can i get genuine information about "10 most common drugs sold in india?" i want it for a local project
  • nilesh dutta: sir, Plz give detail about MBA Sports Management Thanks and Regards

Events

  • No events

Calculate Your Body Mass Index



Check your Body Mass Index »

    Plum - 70 kcal in 100g
    70kcal
    Plum - 70 kcal in 100g
    by Noni

Calendar

December 2017
M T W T F S S
« Jun    
 123
45678910
11121314151617
18192021222324
25262728293031